# SDR CA110707005

- Difficulty date: July 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dorner DO228202
- Aircraft time: 24,330 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A332200B00C
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR FABRIC DELAMINATED AND SEPARATED FROM STRUCTURE OF CONTROL SURFACE CAUSING AIRFRAME BUFFET AND UNCOMMANDED ELEVATOR OSCILLATIONS.
